Solitary wave solutions for a generalized KdV–mKdV equation with distributed delays
Articles
Zengji Du
Jiangsu Normal University, China
Dandan Wei
Jiangsu Normal University, China
Ying Xu
Jiangsu Normal University, China
Published 2014-07-07
https://doi.org/10.15388/NA.2014.4.2
PDF

Keywords

KdV–mKdV equation
solitary wave solutions
geometric singular perturbation
homoclinic orbit
time delay

How to Cite

Du Z., Wei D. and Xu Y. (2014) “Solitary wave solutions for a generalized KdV–mKdV equation with distributed delays”, Nonlinear Analysis: Modelling and Control, 19(4), pp. 551-564. doi: 10.15388/NA.2014.4.2.

Abstract

This paper deals with a generalized KdV–mKdV equation with time delay. By employing the geometrical singular perturbation theory and the linear chain trick, we establish the existence result of solitary wave solutions when the average delay is sufficiently small, for a special convolution kernel.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy